Multidimensional Bhattacharyya Matrices and Exponential Families
AbstractShanbhag (1972, 1979) has characterized the distributions belonging to an exponential family on such that the Bhattacharyya matrix is diagonal. Since then, this set of distributions has been classed by Morris (1982) and is referred to as the class of quadratic natural exponential families. In this paper we consider a multidimensional extension of Shanbhag and we obtain a characterization of the quadratic natural exponential families on d.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 63 (1997)
Issue (Month): 1 (October)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- D. Pommeret, 1996. "Orthogonal polynomials and natural exponential families," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 5(1), pages 77-111, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.